# SDR ZW0A0304201

- Difficulty date: April 9, 2003
- Submitted: April 11, 2003
- Operation: Air carrier
- Aircraft: N9405T
- Make and model: Doug DC-9-83
- Aircraft serial: 53141
- Aircraft time: 30,689 hours, 15,440 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 408822101
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHTS WERE INOPERATIVE IN THE FIRST CLASS SECTION AND FROM ROW 14 THRU 20.  REPLACED THE BATTERIES IN THE BATTERY PACK FOR FIRST CLASS AND FOR ROW 14 THRU 20.  CHECK-C 10-19-2002 STL.
